# SDR SWIA202159963

- Difficulty date: April 23, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA39147-690-55-12-096 806SK MXCODE ID47970-PR - RIGHT HORIZONTAL STAB HAS A DENT- INBOARD LEADING EDGE.  COMPLIED WITH TEMPORARY REPAIR PER REO 690-55-12-096.  PERMANENT REPAIR WITHIN 7185 FH PER REV A OF REO 690-55-12-096. PERMANENT REPAIR DUE BY TAT 37234.8, PART NUMBER:   - , SERIAL NUMBER: 15070, POSITION:      (C-CHECK RO 7/28/2021)    PERMEANANTLY REPAIRED DENT ON R/H H STAB L/E REF MHIRJ REO 690-55-12-096 REV B 2021-06-21 & REO 670-51-00-085,  REV. A,  2017-08-23.
